# SDR SIMA200712007

- Difficulty date: April 26, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 15,283 hours, 13,797 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RUDDERS HARD TO MOVE ON TAKEOFF, YAW DAMPER FAILURE MESSAGE.  PERFORMED AUTOPILOT OPERATIONAL CHECK IAW EMB AMM 22-11-00 WITH NO DEFECTS.  PERFORMED RUDDER MANUAL AND AUTO SHUTOFF ADJUSTMENT TEST IAW EMB 27-25-00 WITH NO DEFECTS, RETURNED AIRCRAFT TO SERVICE.
